MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD SYRINGE¿ 5ML HEPARIN 100 UNIT; INTRAVASCULAR CATHETER

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD SYRINGE¿ 5ML HEPARIN 100 UNIT; INTRAVASCULAR CATHETER
Catalog Number 306424
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd syringe¿ 5ml heparin 100 unit packages do not have barcodes on them.Verbatim: health professional called to report that they found two boxes where the syringe packages did not have barcode so they are unable to scan them into their inventory.Lot 827576n found "the other day" and lot 827573n found "today".She might be able to provide photos.She wonders if this is a permanent change.No patient involvement, before use.
 
Additional Manufacturer Narrative
Correction: the information was re-evaluated and the complaint does not meet our mdr reporting criteria.
 
Event or Problem Description
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: since no samples displaying the condition reported are available for examination, we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history record review was completed with zero defects found.No quality notifications were written for this batch, nor for the associated assembly batches.

Brand Name
BD SYRINGE¿ 5ML HEPARIN 100 UNIT
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key8429466
Report Number1911916-2019-00278
Device Sequence Number1253597
Product Code NZW
UDI-Device Identifier30382903064244
UDI-Public30382903064244
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K090680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2020
Device Catalogue Number306424
Device Lot Number827573N
Initial Date Received by Manufacturer 03/01/2019
Supplement Date Received by Manufacturer03/01/2019
03/01/2019
Initial Report FDA Received Date03/18/2019
Supplement Report FDA Received Date03/25/2019
04/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;